I took the depo povera shot over a month ago and begin bleeding for two weeks (and still going). My doctor prescribed premarin to help stop the bleeding but for right now, seem like it as gotten more worse. Can anyone help me?
Well when I got the depo shot, I bled for the first 3 or 4 months over to my 2 dose, it will slack of, I had irregular periods, and sometimes just little spotting. soon you will spot, then eventually stop all together! and man is that nice not to have a period! relax, this is normal, just hang in there. Good luck to ya.
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 1 answer
Posted 25 Sep 2011 • 2 answers
Posted 5 Mar 2012 • 1 answer
Posted 14 Apr 2014 • 2 answers
Posted 27 May 2016 • 1 answer